Tohoku Mathematical Journal

The pluri-genera of surface singularities

Tomohiro Okuma

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 50, Number 1 (1998), 119-132.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178225017

Digital Object Identifier
doi:10.2748/tmj/1178225017

Mathematical Reviews number (MathSciNet)
MR1604636

Zentralblatt MATH identifier
0928.14023

Subjects
Primary: 32S25: Surface and hypersurface singularities [See also 14J17]
Secondary: 14J17: Singularities [See also 14B05, 14E15] 32S05: Local singularities [See also 14J17]

Citation

Okuma, Tomohiro. The pluri-genera of surface singularities. Tohoku Math. J. (2) 50 (1998), no. 1, 119--132. doi:10.2748/tmj/1178225017. https://projecteuclid.org/euclid.tmj/1178225017


Export citation

References

  • [1] M. ARTIN, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math. 84 (1962), 485-496.
  • [2] M. ARTIN, On isolated rational singularities of surfaces, Amer. J. Math. 88 (1966), 129-136
  • [3] S. IsH, Du Bois singularities on a normal surface, in Complex Analytic Singularities (T. Suwa an P. Wagreich, eds.), Advanced Studies in Pure Math. 8, Kinokuniya, Tokyo and North-Holland, Amsterdam, New York, Oxford, 1986, pp. 153-163.
  • [4] S. ISHII, Isolated g-Gorenstein singularities of dimension three, in Complex Analytic Singularitie (T. Suwa and P. Wagreich, eds.), Advanced Studies in Pure Math. 8, Kinokuniya, Tokyo and North-Holland, Amsterdam, New York, Oxford, 1986, pp. 165-198.
  • [5] S. ISHII, Small deformation of normal singularities, Math. Ann. 275 (1986), 139-148
  • [6] S. ISHII, TWO dimensional singularities with bounded plurigenera m are g-Gorenstein singularities, Contemporary Math. 90 (1989), 135-145.
  • [7] U. KARRAS, On pencils of curves and deformations of minimally elliptic singularities, Math. Ann. 24 (1980), 43-65.
  • [8] M. KATO, Riemann-Rochtheorem for strongly pseudoconvex manifolds of dimension 2, Math. Ann 222 (1976), 243-250.
  • [9] H. LAUFER, On minimally elliptic singularities, Amer. J. Math. 99 (1977), 1257-1295
  • [10] M. MORALES, Calcul de quelques invariants des singularites de surface normale, Enseign. Math. 3 (1983), 191-203.
  • [11] T. OKUMA, A criterion for a normal surface singularity to be a quotient singularity, preprint
  • [12] H. PINKHAM, Normal surface singularities with C*-action, Math. Ann. 227 (1977), 183-193
  • [13] J. STEENBRINK, Mixed Hodge structure associated with isolated singularities, in Singularities (P. Orlik, ed.), Proc. Sympos, Pure Math. 40, Part 2, Amer. Math. Soc, Providence, R. I., 1983, pp. 513-536.
  • [14] T. TOMARU, H. SAITO AND T. HIGUCHI, Pluri-genera m of normal surface singularities with C*-action, Sci. Rep. Yokohama Nat. Univ. Sect. I No. 28 (1981), 35-43.
  • [15] K. WATANABE, On plurigenera of normal isolated singularities, I, Math. Ann. 250 (1980), 65-94
  • [16] K. WATANABE, A revised version of "On plurigenera of normal isolated singularities, I, Math. Ann 250 (1980), 65-94", RIMS kokyuroku, Kyoto Univ. No. 415 (1981).